# SDR SIMA2020041302010

- Difficulty date: April 2, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14523193001
- Condition: Damaged
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY BUCKET MOUNTING FLANGE FOUND TO HAVE MULTIPLE ELONGATED HOLES AT INBOARD SIDE-C/A-INSTALLED NEW LAVATORY BUCKET MOUNTING FLANGE DIGITAL IAW EMB 145 SRM 51-40-02.
